# SDR GTIA030301

- Difficulty date: April 17, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LAV PARTITION MODULE ASSEMBLY CORRODED AT LOWER BASE PANEL SUPPORT.  FABRICATED NEW FLOOR PANEL SUPPORT.
